# SDR ASOA04874

- Difficulty date: November 3, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 14,056 hours
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE FLOOR SUPPORT ANGLES AT FS 621 ON THE LT AND RT SIDES WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE FLOOR SUPPORT ANGLES AT FS 621 ON THE LT AND RT SIDES IAW EO 600-53-0105.
